# SDR 99ZZZX170

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15008
- Make and model: Piper PA-34-200
- Aircraft serial: 347250346
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Track
- Condition: Bent
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH NOSE LANDING GEAR RETRACTED.  NOSE GEAR DID NOT EXTEND DUE TO DAMAGE TO NOSE GEAR RETRACTION CENTERING TRACK PREVIOUSLY CAUSED BY EXCEEDING THE STEERING LIMITS DURING AIRCRAFT TOWING OPERATIONS.
